# SDR 2009FA0001057

- Difficulty date: September 14, 2009
- Submitted: December 18, 2009
- Operation: General aviation
- Aircraft: N3152K
- Make and model: Piper PA-28-161
- Aircraft serial: 2842272
- Engine: Lyc O320*
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 600X6
- Condition: Pinched
- Location: Tire
- Part time: 110 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE WENT FLAT ON A NORMAL LANDING.  TIRE IS FINE, BUT WAS CHANGED.  TUBE LEAKING ON OUTER SIDEWALL.
